A 29-year-old female asked:
Disclaimer

baby is 6weeks old and today doctor prescribed her dactarin for thrush and gaviscon sachets for vomiting. now she has diarrhea. what should i do?

1 doctor answer
Dr. Robert Jackson
43 years experience Dermatology
Call: Call your doctor back to find out what you should do.
Answered on Nov 3, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 42-year-old male asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Abdominal pain: There is not enough information about your abdominal pain and vomiting in order to make a differential diagnosis. Testicular shrinkage is nonspecific. ... Read More
A 27-year-old female asked:
Dr. Elisa Ribelles-medhus
41 years experience Internal Medicine
Need more info: How long has this been going on? Any suspect foods like undercooked chicken? Any travel recently? Be sure to remove all dairy products from his diet ... Read More
A 2-year-old female asked:
Dr. Yash Khanna
57 years experience Family Medicine
ASAP: You say he can not keep anything down.He should see the doctor asap as there is risk of dehydration.Meanwhile give him small amount of pedialyte and m ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Patrick Kohlitz
11 years experience Internal Medicine
Diarrhea: Mild diarrhea and stomach upset is an acceptable and actually common complication of antibiotics. Severe, profuse or bloody diarrhea can also be ind ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month